# SDR AALA20170310002

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 7,688 hours, 2,412 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY DOOR ACCUMULATOR PRESSURE LOW, SERVICED R2 EMERGENCY DOOR ACCUMULATOR IAW AMM 52-10-00.
